Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking Losar H. Have headache. Should I continue medicine?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4499 Questions
good evening doc.
I have been taking losar h for 7 years, but now a day I frequently suffering from headach and my blood pressure 85-130, pulserate 83 per min. pl. let me know whether the medecine I can continue or should be changed
Posted Sat, 6 Apr 2013 in Medicines and Side Effects
Answered by Dr. Anantharamakrishnan 20 minutes later
Hi friend,
Welcome to Health Care Magic

Your blood pressure is controlled well.
You can continue the same drug (Losar-H) / No need to change.
[Electrolytes, Kidney function, Lipids and Sugar must be periodically checked...]

The headache is not likely to be related to the pressure.
It is preferable to see a Neurologist for the same / May be an MRI and MRA may be necessary.

The eye should also be looked at / for Papilloedema and glaucoma...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor